Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 11, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 29, 2013, 1:46 AM CDT for Gray County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2013, 1:46 AM CDT (06:46 UTC)
- Expired
- May 29, 2013, 2:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Gray County, TX
The radar
The Amarillo radar (KAMA), 86 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4237 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
651 WFUS54 KAMA 290646 TORAMA TXC179-290730- /O.NEW.KAMA.TO.W.0011.130529T0646Z-130529T0730Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AMARILLO TX 146 AM CDT WED MAY 29 2013 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * TORNADO WARNING FOR... NORTHERN GRAY COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 230 AM CDT * AT 142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 6 MILES SOUTH OF KINGSMILL...OR 11 MILES SOUTHWEST OF PAMPA. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... PAMPA... LEFORS... KINGSMILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3562 10069 3541 10060 3532 10105 3552 10108 TIME...MOT...LOC 0647Z 246DEG 30KT 3542 10099 $$ KB
3 follow-up statements
195 WWUS54 KAMA 290659 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 159 AM CDT WED MAY 29 2013 TXC179-290730- /O.CON.KAMA.TO.W.0011.000000T0000Z-130529T0730Z/ GRAY TX- 159 AM CDT WED MAY 29 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN GRAY COUNTY UNTIL 230 AM CDT... AT 156 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTHEAST OF PAMPA...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE... PAMPA... LEFORS... KINGSMILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3562 10069 3541 10060 3532 10105 3552 10108 TIME...MOT...LOC 0659Z 241DEG 33KT 3549 10089 $$ KB
712 WWUS54 KAMA 290710 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 210 AM CDT WED MAY 29 2013 TXC179-290730- /O.CON.KAMA.TO.W.0011.000000T0000Z-130529T0730Z/ GRAY TX- 210 AM CDT WED MAY 29 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN GRAY COUNTY UNTIL 230 AM CDT... AT 208 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED 6 MILES NORTH OF LEFORS...OR 8 MILES EAST OF PAMPA...MOVING NORTHEAST AT 30 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. * LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE... PAMPA... LEFORS... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3553 10105 3562 10069 3541 10060 3533 10102 TIME...MOT...LOC 0710Z 240DEG 28KT 3553 10081 $$ KB
310 WWUS54 KAMA 290727 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 227 AM CDT WED MAY 29 2013 TXC179-290737- /O.EXP.KAMA.TO.W.0011.000000T0000Z-130529T0730Z/ GRAY TX- 227 AM CDT WED MAY 29 2013 ...THE TORNADO WARNING FOR NORTHERN GRAY COUNTY WILL EXPIRE AT 230 AM CDT... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3553 10105 3562 10069 3541 10060 3533 10102 TIME...MOT...LOC 0727Z 240DEG 28KT 3560 10067 $$ KB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 29, 1:00 AM CDT, 46 minutes earlier.
Area forecast discussion, May 29, 1:00 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 100 AM CDT WED MAY 29 2013 .AVIATION... /06Z TAFS/ SUPERCELL STORM THAT IMPACTED THE KAMA TERMINAL HAS MOVED EAST AND NO LONGER POSES A THREAT TO KAMA. FORECAST WILL BE DRY THROUGH THE VALID TAF FORECAST PERIOD WITH GENERALLY VFR CONDITIONS. IFR CIGS AT KGUY SHOULD DISSIPATE EARLY THIS MORNING WHILE HAIL INDUCED FOG AT KAMA /REDUCING VISBYS TO IFR/ SHOULD ALSO LIFT WITHIN A COUPLE OF HOURS. BREEZY SOUTH-SOUTHEAST WINDS EARLY THIS MORNING WILL BACK TO THE SOUTHWEST AND INCREASE TO 20-25 KTS DURING THE DAY AS THE DRYLINE PUSHES EAST ACROSS THE AREA. EXPECT ANY STORMS THAT MAY DEVELOP ALONG THE DRYLINE TO STAY EAST OF THE TERMINALS. CLK && .PREV DISCUSSION... /ISSUED 602 PM CDT TUE MAY 28 2013/ AVIATION... A STATIONARY FRONT NEAR THE OKLAHOMA PANHANDLE AND A DRYLINE EXTENDING FROM THE FRONT IN THE EASTERN OKLAHOMA PANHANDLE SOUTHWEST INTO THE SOUTHWEST TEXAS PANHANDLE WILL PRODUCE SCATTERED CONVECTION MAINLY AFFECTING THE AMARILLO TAF SITE THROUGH 06Z WEDNESDAY. VFR CONDITIONS ARE EXPECTED OUTSIDE OF THE CONVECTION. SOUTHERLY TO SOUTHWESTERLY WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS EXCEPT WIND GUSTS OF 40 TO 50 KNOTS OR GREATER NEAR THE CONVECTION. SCHNEIDER PREV DISCUSSION... /ISSUED 236 PM CDT TUE MAY 28 2013/ DISCUSSION... WE HAVE A LOT OF INTERESTING FEATURES ACROSS THE PANHANDLES THIS AFTERNOON. A DRYLINE WAS RETREATING NORTHWESTWARD ACROSS THE NORTHWEST THIRD OF THE TEXAS PANHANDLE. A STATIONARY FRONT WAS FOUND EAST/WEST ACROSS THE OKLAHOMA PANHANDLE. A JET STREAK IN THE UPPER LEVELS WAS APPROACHING THE SOUTHEAST TEXAS PANHANDLE FROM THE SOUTHWEST. ALL OF THESE FEATURES WILL PROBABLY HELP THUNDERSTORMS TO DEVELOP THIS AFTERNOON INTO THIS EVENING. SOME OF THE STORMS WILL LIKELY BE SEVERE WITH THE GREATEST THREAT ACROSS THE EASTERN HALF OF THE PANHANDLES. NOCTURNAL SHOWERS AND THUNDERSTORMS WOULD NOT BE OUT OF THE QUESTION AFTER MIDNIGHT AS THE MAIN UPPER LEVEL SHORT WAVE APPROACHES FROM CENTRAL NEW MEXICO. HAVE ADDED SOME POPS FURTHER WEST ACROSS THE SOUTHERN TEXAS PANHANDLE FOR THIS POSSIBILITY. THE DRYLINE IS EXPECTED MOVE INTO THE EASTERN OKLAHOMA AND TEXAS PANHANDLES BY THUNDERSTORM INITIATION TIME WEDNESDAY AFTERNOON. WOULD NOT BE SURPRISED IF THE DRYLINE ENDS UP FURTHER EAST THAN WHAT THE CURRENT MODELS SHOW GIVEN THE STRENGTHENING WESTERLY FLOW ALOFT AS THE SHORT WAVE TROUGH TRANSLATES ACROSS THE REGION. AGAIN SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. WILL KEEP THE FORECAST DRY FROM THURSDAY ONWARD AS A DRIER AIR MASS FILTERS ACROSS THE PANHANDLES. FIRE WEATHER... ANY ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY WILL BE CONDITIONAL ON HOW MUCH AND HOW WIDESPREAD THE RAIN IS TONIGHT... SO WILL HOLD OFF ON ANY FIRE WEATHER WATCHES FOR NOW. IF WE DO NOT SEE MUCH RAIN...THEN AREAS WEST OF A GUYMON TO AMARILLO LINE COULD SEE CRITICAL FIRE WEATHER CONDITIONS ON WEDNESDAY. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FOR MUCH OF THE WEST AND CENTRAL PANHANDLES ON THURSDAY...BUT THE WINDS WILL BE LIGHTER. THE WINDS MAY BE A BIT STRONGER ON FRIDAY ALONG WITH RELATIVE HUMIDITY VALUES BELOW 20 PERCENT. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/99
Hazardous weather outlook, May 28, 3:08 PM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 308 PM CDT TUE MAY 28 2013 OKZ001>003-TXZ001>020-290815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 308 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS...SOME SEVERE...WILL BE SCATTERED ACROSS THE PANHANDLES TONIGHT. LARGE HAIL...DAMAGING WINDS AND LOCALIZED FLOODING ARE THE MAIN HAZARDS. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT. THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE WESTERN AND CENTRAL PANHANDLES WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR POSSIBLE ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY THROUGH FRIDAY. GOEHRING
In the hours before
Local storm report, May 29, 12:15 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1215 AM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM HAIL 6 WSW AMARILLO 35.18N 101.93W
05/28/2013 M1.75 INCH RANDALL TX NWS EMPLOYEE
&&
EVENT NUMBER AMA1300515
FENNERLocal storm report, May 29, 12:23 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1223 AM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM HAIL AMARILLO 35.20N 101.82W
05/29/2013 E1.75 INCH POTTER TX TRAINED SPOTTER
HAIL NEARLY THE GROUND.
&&
EVENT NUMBER AMA1300516
KRAUSELocal storm report, May 29, 12:28 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1228 AM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL AMARILLO 35.20N 101.82W
05/29/2013 E1.00 INCH POTTER TX NWS OFFICE
PEA TO QUARTER SIZE HAIL FELL AT THE NWS OFFICE. HAIL
WAS NEARLY COVERING THE GROUND.
&&
EVENT NUMBER AMA1300517
KRAUSELocal storm report, May 29, 1:05 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
105 AM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM HAIL AMARILLO 35.20N 101.82W
05/28/2013 E1.25 INCH POTTER TX PUBLIC
&&
EVENT NUMBER AMA1300518
KRAUSELocal storm report, May 29, 1:07 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
107 AM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 6 W AMARILLO 35.20N 101.92W
05/29/2013 M1.00 INCH POTTER TX PUBLIC
HAIL COVERING ROADWAY.
&&
EVENT NUMBER AMA1300519
FENNERLocal storm report, May 29, 1:10 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
110 AM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HAIL PANHANDLE 35.35N 101.38W
05/29/2013 M1.00 INCH CARSON TX LAW ENFORCEMENT
QUARTER SIZE HAIL AND 50-60 MPH WINDS
&&
EVENT NUMBER AMA1300520
BUFFALOThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:24 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| May 28, 7:30 PM CDT | Tornado Warning | AMA | Deaf Smith | 45 min |
| May 28, 8:16 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 59 min |
| May 28, 8:54 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 36 min |
| May 28, 8:56 PM CDT | Flash Flood Warning | AMA | Deaf Smith | 4 hr |
| May 28, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 66 min |
| May 28, 9:24 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 36 min |
| May 28, 9:45 PM CDT | Special Weather Statement | AMA | Potter, Randall | 30 min |
| May 28, 9:57 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 33 min |
| May 28, 10:29 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 31 min |
| May 28, 11:00 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 30 min |
| May 28, 11:28 PM CDT | Tornado Warning | AMA | Potter, Randall | 32 min |
| May 28, 11:55 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter, Randall | 65 min |
| May 29, 12:08 AM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| May 29, 1:00 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 60 min |
| May 29, 1:56 AM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 34 min |
| May 29, 2:25 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 65 min |
| May 29, 2:48 AM CDT | Special Weather Statement | AMA | Roberts | 42 min |
| May 29, 2:51 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 39 min |
| May 29, 3:26 AM CDT | Special Weather Statement | AMA | Ochiltree | 49 min |
| May 29, 3:40 AM CDT | High Wind Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 54 min |
| May 29, 4:51 AM CDT | Red Flag Warning | AMA | Dallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more | 16 hr |
| May 29, 1:00 PM CDT | Special Weather Statement | AMA | Hutchinson | 30 min |
| May 29, 1:10 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 65 min |
| May 29, 1:37 PM CDT | Special Weather Statement | AMA | Armstrong | 23 min |
| May 29, 2:03 PM CDT | Special Weather Statement | AMA | Armstrong | 27 min |
| May 29, 2:16 PM CDT | Special Weather Statement | AMA | Roberts | 29 min |
| May 29, 2:29 PM CDT | Special Weather Statement | AMA | Gray | 31 min |
| May 29, 2:43 PM CDT | Special Weather Statement | AMA | Roberts | 32 min |
| May 29, 2:51 PM CDT | Special Weather Statement | AMA | Gray | 24 min |
| May 29, 2:55 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Gray | 95 min |
| May 29, 3:14 PM CDT | Tornado Warning | AMA | Donley | 46 min |
| May 29, 3:26 PM CDT | Special Weather Statement | AMA | Ochiltree | 34 min |
| May 29, 3:37 PM CDT | Tornado Warning | AMA | Donley, Gray | 23 min |
| May 29, 4:00 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 30 min |
| May 29, 4:03 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Roberts, Wheeler | 87 min |
| May 29, 4:10 PM CDT | Tornado Warning | AMA | Collingsworth, Donley | 65 min |
| May 29, 4:30 PM CDT | Tornado Warning | AMA | Hemphill, Wheeler | 60 min |
| May 29, 5:27 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 93 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.